MathSciNet Relay Station
MathSciNet bibliographic data
MR808298 47D25 (46L55 46M05 47B20)
Kraus, Jon Abelian operator algebras and tensor products. J. Operator Theory 14 (1985), no. 2, 391–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement